# SDR DALA2024120311399

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 142,996 hours, 21,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Abnormal
- Location: 607
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:607. CORRECTIVE ACTION: RE-SECURED EMERG EXIT SIGN COVER. OK FOR SVC. (0689782)
